Injectivity of spaces of bounded vector sequences and spaces of operators
作者: Paweł DomańskiLech Drewnowski
作者单位: 1Faculty of Mathematics and Computer Science A. Mickiewicz University Umultowska 87 61-614 Poznań, Poland
刊名: Studia Mathematica, 2020, Vol.250 , pp.57-107
来源数据库: Institute of Mathematics Polish Academy of Sciences
DOI: 10.4064/sm190218-2-4
原始语种摘要: Various Banach or Fréchet spaces which are either vector-valued sequence spaces or components of some closed operator ideals are considered. Complete solutions are given to the problem of their injectivity or embeddability as complemented subspaces in dual Fréchet spaces. The problem of complementability of components of a given closed operator ideal in the corresponding components of another closed operator ideal is considered as well and some new results are obtained. All these results are obtained by application of a “universal” method introduced in this paper.
全文获取路径: PDF下载  IMPAS  (合作)
分享到:

×
关键词翻译
关键词翻译
  • operator 话务员
  • given 已知的
  • corresponding 对应的
  • injectivity 内射性
  • closed 闭路的
  • complemented 补体致活的
  • vector 矢量
  • their 他们的
  • ideal 理想
  • problem 题目